# SDR USAA020171

- Difficulty date: April 24, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RIB AND SKIN WITH HEAVY CORROSION 4 INCHES LONG BY 1 INCH WIDE, RUDDER COUNTER BALANCE STRUCTURE, RUDDER STATION 121.64.  LEVEL 2 CORROSION.  (M)
